# SDR 07FDEA00826

- Difficulty date: March 14, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,128 hours, 17,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57970100026
- Part serial: 1155
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION ON OLD DOUBLER REPAIR, LT INBOARD FLAP, AFT OF TRACK NR 2.  REPAIR PERFORMED BY REMOVING THE EXISTING REPAIR AN INSTALL SRM REPAIR PER 57-53-12, FIG 209.  APPROVED BY EA 6-5752-103366 AND RAS/DABRE/7007096/2006 ISSUE "A".
